Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

No periods, sore breasts and spotting. Sterilization done long time back. Not pregnant. Then why is it happening?

Hi i have not had a period for the last 2 months .My periods were always regular not heavy they would last about 3 days .I have been sterilised 12 years ago and my partner has had a vasectamy 16 yrs ago.Out of panic i did do a pregnancy test and it came back negitive .I have had all the usual symptoms that i get when going to start my period ie sore breasts ,spots and feeling bloated but then it just goes away as it usually does when i have finished my period .Do you know why this maybe happening .I am 44 yrs old Thank you
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It seems that as you are in pre-menopausal age there is some hormonal changes going on giving you this problem.
This type of irregularity may remain for some time till you get menopause.
Nothing to worry, there is no risk of having pregnancy as you sterilized and your partner also gone for vasectomy.
Ok and take care.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor